TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Depression and Suicide If you or a loved one is feeling depressed or suicidal, you are not alone. Talk with other users about your feelings here.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
outofbreath Offline
Member
Not a n00b
**
 
outofbreath's Avatar
 
Name: Olivia
Age: 22
Gender: Female

Posts: 81
Blog Entries: 112
Join Date: January 22nd 2012

I just overdosed? - March 29th 2012, 10:21 AM

This thread has been labeled as triggering, particularly on the subject of suicide, by the original poster or by a Moderator. The contents of this thread therefore might not be suitable for certain sensitive users. Please take this into consideration before continuing to read.

Yup, I overdosed. [X] pm extra strength.
Inwas suicidal.. But I'm confused, why isn't anything happening? The only thing is my body is week and dizzy and I am hallucinating. Help?

P.S, I'm not telling people or parents!!!!!!!!

Last edited by Palmolive; March 29th 2012 at 07:58 PM. Reason: Removing triggering content
   
  (#2 (permalink)) Old
SM13 Offline
Member
Experienced TeenHelper
******
 
SM13's Avatar
 
Age: 25
Gender: Female
Location: The State of Confusion

Posts: 512
Join Date: December 31st 2011

Re: I just overdosed? - March 29th 2012, 10:51 AM

Dont take any more of it. Do you have any friends that drive? If so maybe they could come get you and take you to the doctor/hospital or to their house to take care of you. Here is a link to a new York times article about acetamenafin (Tylenol) overdose and what to do about it. http://health.nytimes.com/health/gui.../overview.html
I'm not quite sure how you can treat it but it is important that you get help because it can really permanently damage your body. I know that you don't want to tell your parents but they would be able to help you. I hope that you get some help. If you need anything you can always PM me.
~SM~
   
  (#3 (permalink)) Old
Kindred Offline
You can handle anything
I've been here a while
********
 
Kindred's Avatar
 
Name: Eyeliner Failure
Gender: Female
Location: Summoners Rift

Posts: 1,910
Blog Entries: 64
Join Date: March 20th 2012

Re: I just overdosed? - March 29th 2012, 10:59 AM

It's important you get immediate medical attention. You really need to, Olivia, this is important. Go straight to Accident and Emergency, or tell your parents, or ring for an ambulance. This is serious. The damage you could have done (and probably have done) is serious. I'm not trying to scare you, I'm telling you the truth: you need to get help.
We can't do anything through the internet to help you with this. You need to tell someone who can help and support you.

Good luck & I hope you'll be alright.

-Laura



Take as long as you need.
   
  (#4 (permalink)) Old
ALittleLost Offline
Member
Average Joe
***
 
ALittleLost's Avatar
 
Name: Maddie
Gender: Female
Location: USA

Posts: 123
Join Date: February 10th 2011

Re: I just overdosed? - March 29th 2012, 05:32 PM

Get medical help
Fast.
Please, your life is worth living.
Find someone who can drive you to a hospitol and get there now.
I promise your life will get better.


"Even the darkest night will end and the sun will rise"
-Les Miserables

"All these thoughts locked inside, now you're the the first to know"
-"It ends tonight" All-American Rejects

"You built up a world of magic, because you're real life is tragic"
-"Brick by Boring Brick" Paramore
   
  (#5 (permalink)) Old
Ella.x Offline
Member
I've been here a while
********
 
Ella.x's Avatar
 
Name: Ella
Age: 28
Gender: Female
Location: England

Posts: 1,461
Join Date: February 24th 2009

Re: I just overdosed? - March 29th 2012, 05:54 PM

Tylenol generally won't do anything immediately. It can damage your liver beyond repair, which sometimes take weeks before you actually die, and it's really not a pleasant way to go. It is agonisingly painful and drawn out. I would strongly suggest that you tell a parent or someone who can get you to hospital. Judging by the time you posted, you really need to get medical attention fast. I got my information from this site: http://www.nlm.nih.gov/medlineplus/e...cle/002598.htm
I really hope you manage to get help.
   
Closed Thread

Bookmarks

Tags
overdosed

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2018, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.